# SDR QXEA2014041200301

- Difficulty date: April 12, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 26,169 hours, 26,855 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: EVR716110350A
- Part serial: 4689709A01395
- Condition: Failed
- Location: Zone 100
- Part time: 10,009 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 COMMS INDICATES, BUT WILL NOT OPERATIVE.  NO SIDE TONE.  DIVERTED AND LANDING UNEVENTFUL. CONFIRMED "FAIL LRU"  LIGHT ILLUMINATED ON NR 1 VHF COMMS TRANSCEIVER.  REPLACED NR 1 TRANSCEIVER IAW AMM 23-11-01-000/400-801.  OPS TEST GOOD.  ACFT OK FOR SERVICE.
